You are logged in as an admin user. This page is cached for performance until Fri, 27 May 2022 23:37:02 GMT. Preview latest contents by clicking Refresh.
Logout

Trevor Graham

Business Innovation Lead
Huawei
Participates in 1 Session

Trevor has held a variety of technical and leadership roles in the telecommunications industry over the past 25 years, with global players such as Nortel Networks, BT, and IBM as well as innovative Silicon Valley technology startups. Trevor works with Huawei’s Service Provider Operations Lab, providing insights into how the rapid and profound technological advances we’re experiencing will affect the operational and business models of telecoms service providers across the globe.

Sessions in which Trevor Graham participates

Tuesday 18 June, 2019

Time Zone: (GMT+01:00) Copenhagen
4:00 PM
4:00 PM
Realizing IoT-5G Convergence (by TM Forum)
1 hour 30 minutes, 4:00 PM - 5:30 PM

Musikhuset Aarhus - Rytmisk Sal

Panel

Joann O´Brien, TM Forum (Moderator)

Trevor Graham, Huawei (Participant)

Bjarne Lykke-Sørensen, Siemens Digital Industries (Participant)

Darren Williams, TWI Ltd (Participant)

Sessions in which Trevor Graham attends

Tuesday 18 June, 2019

Time Zone: (GMT+01:00) Copenhagen
9:15 AM
9:15 AM

Musikhuset Aarhus - Store Sal

Panel

Marianne Dahl Steensen, Microsoft (Participant)

Sébastien Ziegler, Mandat International (Moderator)

Mads Nipper, Grundfos A/S (Participant)

10:00 AM
10:00 AM

Musikhuset Aarhus - Store Sal

Panel

Nikos Isaris, Directorate-General Communications Networks (Participant)

Eric Badiqué, European Commission (Potential)

Joann O´Brien, TM Forum (Participant)

Alicia Asín Pérez, Libelium (Participant)

Laure Le Bars, SAP (Participant)

Sébastien Ziegler, Mandat International (Moderator)

Mette Walsted Vestergaard, TV Avisen - DR1 Channel (Moderator)

Bilel Jamoussi, International Telecommunication Union (ITU) (Participant)

11:30 AM
11:30 AM

ARoS Museum - Sunset Lounge ARoS

Paper Sessions

IoT in Modern Healthcare
1 hour, 11:30 AM - 12:30 PM

Musikhuset Aarhus - Bag Scenen

Talk

Christian Mercado, Health Innovation Centre of Southern Denmark (Participant)

Susanne Hoeck (Moderator)

Mikkel Harbo, Systematic A/S (Participant)

1:30 PM
1:30 PM

Musikhuset Aarhus - Filuren

Panel

Nuria De Lama, IDC (Participant)

Rolf Riemenschneider, European Commission (Moderator)

Ajith Balakumar, Forthcode (Participant)

Bharadwaj Amrutur, Robert Bosch Centre for Cyber Physical Systems (Participant)

Lars Nagel, International Data Spaces Association (Potential)

2:30 PM
2:30 PM
5G, IoT and End-to-End Security
1 hour, 2:30 PM - 3:30 PM

Musikhuset Aarhus - Bag Scenen

Panel

Juan de la Cruz Berlanga, Telefónica Business Solutions (Participant)

Bilel Jamoussi, International Telecommunication Union (ITU) (Moderator)

Jürgen Großmann, Fraunhofer FOKUS (Participant)

Ilkka Lakaniemi, Aalto University School of Business and Combient Oy (Participant)

Danah Boyd, Data&Society (Potential)

Federico Ruiz, Spanish 5G National Observatory (Potential)

Ari Pouttu, University of Oulu (Potential)

Nemanja Ognjanovic, IoT Forum (Potential)

Eva Fogelström, Ericsson (Participant)

Musikhuset Aarhus - Filuren

Panel

Marios Angelopoulos, Bournemouth University (Participant)

Kim Escherich, IBM (Participant)

Philip Hoyos, Inspari A/S (Participant)

Laure Le Bars, SAP (Potential)

Mahmoud Daneshmand, Stevens Institute of Technology (Participant)

Jeff Merritt, World Economic Forum (Potential)

Pekka Ala-Pietilä, Huhtamaki (Potential)

4:00 PM
4:00 PM
Security in Artificial Intelligence and Machine Learning
1 hour 30 minutes, 4:00 PM - 5:30 PM

Musikhuset Aarhus - Bag Scenen

Panel

Jean-Christophe Pazzaglia, SAP (Participant)

Bipin Pradeep Kumar, Gaia Smart Cities (Participant)

Ludovic Courcelas, ConsenSys (Potential)

Stanley Wang, Institute for Information Industry (Potential)

Stefano Bianchi, Softeco Sismat (Potential)

Natalie Bertels, KU Leuven Centre for IT & IP Law (CiTiP) - imec (Participant)

Bilel Jamoussi, International Telecommunication Union (ITU) (Moderator)

Lauren Joseph, World Economic Forum (Potential)

Realizing IoT-5G Convergence (by TM Forum)
1 hour 30 minutes, 4:00 PM - 5:30 PM

Musikhuset Aarhus - Rytmisk Sal

Panel

Joann O´Brien, TM Forum (Moderator)

Trevor Graham, Huawei (Participant)

Bjarne Lykke-Sørensen, Siemens Digital Industries (Participant)

Darren Williams, TWI Ltd (Participant)

4:30 PM
4:30 PM
IoT Ecosystems and Partnerships
1 hour 15 minutes, 4:30 PM - 5:45 PM

Musikhuset Aarhus - Lille Sal

Panel

Søren Bro, Grundfos Holding A/S (Participant)

Alexander Berlin, Berlin Thinking Consulting (Moderator)

Giorgio Micheletti, IDC (Participant)

Adrien Guichaoua, ACTA (Participant)

Bruno Michel (Participant)

Markus Eisenhauer, Fraunhofer Institute for Applied Information Technology (Potential)

6:00 PM
6:00 PM
IoT Week and GIoTS Welcome Reception
1 hour 30 minutes, 6:00 PM - 7:30 PM

Aarhus City Hall - Aarhus City Hall

Networking Events

Jacob Bundsgaard, City of Aarhus (Participant)

Bo Sejer Frandsen, It Forum (Participant)

Fredrik Ostbye, Grundfos (Participant)

Share this